Journal of Software Engineering and Applications

Vol.5 No.12BB(2012), Paper ID 26850, 3 pages

DOI:10.4236/jsea.2012.512B005

 

Impulsive Control for Synchronization of Lorenz Chaotic System

 

Wenxiang Zhang, Zhanji Gui, Kaihua Wang

 

School of Mathematics and Statistics, Hainan Normal University, Haikou, Hainan, China
School of Mathematics and Statistics, Hainan Normal University, Haikou, Hainan, China
School of Mathematics and Statistics, Hainan Normal University, Haikou, Hainan, China

 

Copyright © 2012 Wenxiang Zhang, Zhanji Gui, Kaihua Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


W. Zhang, Z. Gui and K. Wang, "Impulsive Control for Synchronization of Lorenz Chaotic System," Journal of Software Engineering and Applications, Vol. 5 No. 12B, 2012, pp. 23-25. doi: 10.4236/jsea.2012.512B005.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.